# SDR SWIA2020030348947

- Difficulty date: January 15, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 39,922 hours, 35,322 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS280.00 BEAM UPPER FLANGE IS CORRODED BETWEEN LBL9 & RBL9. (MARKED)   (C-CHECK) RO 2/28/2020   REMOVED CORROSION FROM FS280.00 BEAM UPPER FLANGE BETWEEN LBL9 & RBL9 REF CRJ200 SRM, UPPER FLANGE FOUND TO BE OUT OF LIMITS, REF CRJ200 SRM AND BOMBARDIER REO, COMPLIED WITH BOMBARDIER REO. SEE DETAILS AT THE CONTINUATION CARD.
